Hodge-Stickelberger polygons for $L$-functions of exponential sums of $P(x^s)$ - Archive ouverte HAL Access content directly
Journal Articles Mathematical Research Letters Year : 2008

Hodge-Stickelberger polygons for $L$-functions of exponential sums of $P(x^s)$

(1) , (1) ,
1

Dates and versions

hal-03417929 , version 1 (05-11-2021)

Identifiers

Cite

Régis Blache, Éric Férard, Hui June Zhu. Hodge-Stickelberger polygons for $L$-functions of exponential sums of $P(x^s)$. Mathematical Research Letters, 2008, 15 (5), pp.1053-1071. ⟨10.4310/MRL.2008.v15.n5.a17⟩. ⟨hal-03417929⟩

Collections

INSMI UPF 35430
10 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More